advertisement
Question
Posted by: JUDES | 2008-11-17

PEP

I went to doc for pep yesterday after a condom burst, she gave me combivir and told me that it' s going to make me very sick.I need to know just how sick it will make me and will I still be able to go to work and do my normal day to day stuff. Is there anything that can help with the side effects? I' m so worried.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Judes
See http://www.drugs.com/sfx/combivir-side-effects.html for a full list of side effects. Please note that this does not mean that you WILL get all of these! The most common side effects are nausea, headache and tiredness. If you have liver or kidney problems you need to be more vigilant for serious side effects.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement